On strong (F)-convexity

Judit Maḱo, Kazimierz Nikodem, Zsolt Ṕales

Research output: Contribution to journalArticle

4 Citations (Scopus)


In this paper, strongly (T) -convex functions, i.e., functions f : DR satisfying the functional inequality for x,y ε D and t ε T [0,1] are investigated. Here D is a convex set in a linear space, is a nonnegative function on DD, and T R is a nonempty set. The main results provide various characterizations of strong (T) -convexity in the case when T is a subfield of R.

Original languageEnglish
Pages (from-to)289-299
Number of pages11
JournalMathematical Inequalities and Applications
Issue number2
Publication statusPublished - Apr 1 2012


  • -convexity
  • Strong convexity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On strong (F)-convexity'. Together they form a unique fingerprint.

  • Cite this